Publishing in a Mathematics Education Research Journal
Cengiz Alacaci
More Detail

Abstract

The International Electronic Journal of Mathematics Education has had an increasingly visible presence in our field in its short life in the last four years. IEJME has firmly established itself as a reputable outlet for researchers from a wide international spectrum of countries from Nigeria, Japan to USA. The works of authors from about twenty different countries all over the globe have now been published in IEJME. Yet there are many more authors whose submitted work to IEJME are not accepted for a variety of reasons. We will reflect on the characteristics of successful papers in this editorial with the hopes that considering these issues will help (especially junior) members of mathematics education research community who are intending to submit their work to IEJME.

Keywords

License

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Research Article

INT ELECT J MATH ED, 2010, Volume 5, Issue 2, 59-60

https://doi.org/10.29333/iejme/249

Publication date: 08 Aug 2010

Article Views: 2558

Article Downloads: 1251

Open Access References How to cite this article